Arkansas, 2011

Hail and Damaging Winds in Arkansas, August 5 to 8, 2011

August 5 to 8, 2011 · NWS LZK · 31 events in 13 counties and zones

Very hot weather continued on the 5th through the 8th, and a weak, nearly stationary front was located across northern Arkansas. A few severe thunderstorms resulted each afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$1.2 million
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

Very hot weather continued on the 5th through the 8th, and a weak, nearly stationary front was located across northern Arkansas. A few severe thunderstorms resulted each afternoon and evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 5, 3:00 AM CST, 1 hour 58 minutes earlier.

Area forecast discussion, Aug 5, 3:00 AM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
400 AM CDT FRI AUG 5 2011

.SHORT TERM...TODAY THROUGH MONDAY

HOT CONDITIONS WILL AGAIN BE THE STORY FOR AT LEAST SOME PORTION OF
THE CWA THIS AFTERNOON...WITH THE HOTTEST TEMPS EXPECTED ACROSS THE
SRN AND SWRN COUNTIES. FURTHER NORTH AND NE...SLIGHTLY COOLER
CONDITIONS EXPECTED...BUT HUMIDITY LEVELS WILL REMAIN HIGH. A
FRONTAL BOUNDARY WILL REMAIN DRAPED OVER THE STATE THROUGH THIS
AFTERNOON...STRETCHING FROM ABOUT NWRN AR INTO EAST CENTRAL AR.
SOUTH AND WEST OF THIS BOUNDARY...EXPECT DEWPTS TO DROP DOWN INTO
THE 60S AT LEAST DURING THE AFTERNOON HRS...WHICH WILL ALLOW THOSE
AREAS TO SEE TEMPS WARM OVER 100 DEGREES. NORTH AND NE OF THIS
BOUNDARY...DEWPTS WILL REMAIN QUITE HIGH...WITH DEWPTS REMAINING IN
THE 70S. MUCH OF THE CWA WILL SEE HEAT INDICES OVER 105
DEGREES...WITH A HEAT ADV REMAINING IN EFFECT.

THE AFOREMENTIONED FRONTAL BOUNDARY WILL ALSO KEEP INCREASED PRECIP
CHANCES ACROSS THE CWA...WITH BEST CHANCES ALONG AND NORTH OF THE
BOUNDARY. JUST AS IN PREVIOUS DAYS...SOME STORMS WILL HAVE THE
POTENTIAL TO BECOME SVR...WITH DAMAGING WIND THE MAIN THREAT. SOME
LARGE HAIL AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

THIS FRONT WILL LIFT BACK TO THE NORTH TO NEAR THE MO/AR BORDER FOR
SAT...WITH THE BEST PRECIP CHANCES CLOSER TO THE MO AR BORDER.
HOWEVER...SOME ISOLATED STORMS COULD STILL DEVELOP ACROSS THE REST
OF THE CWA. ANY STORM THAT DOES DEVELOP COULD BECOME SVR. TEMPS
ACROSS THE SWRN HALF OF THE STATE ON SAT WILL BE SIMILAR TO THIS
AFTERNOON...BUT NRN COUNTIES WILL BE A FEW DEGREES WARMER ON SAT
WITH THE FRONT FURTHER NORTH. HEAT INDICES WILL ALSO REMAIN HIGH
ACROSS MUCH OF THE CWA...WITH A HEAT ADV REMAINING IN EFFECT THROUGH
SUN AFTERNOON.

THE UPPER HIGH THAT HAS KEPT THE STATE UNDER SUCH HOT CONDITIONS
WILL SLIDE TO THE WEST LATE THIS WEEKEND INTO EARLY NEXT
WEEK...ALLOWING TEMPS TO SLOWLY DROP. UPPER FLOW WILL BECOME MORE
NWRLY...WITH BETTER PRECIP CHANCES EXPECTED FOR AT LEAST THE NRN
SECTIONS OF THE STATE THROUGH THE END OF THE PERIOD AS SOME WEAK
UPPER DISTURBANCES PASS OVER THE REGION.

&&

.LONG TERM...TUESDAY THROUGH THURSDAY

MODELS ARE MORE IN AGREEMENT ON A SHIFT OF HIGH PRESSURE FROM THE
SOUTHERN PLAINS TO THE SOUTHWEST UNITED STATES. THIS WOULD RESULT IN
A NORTHWEST WIND FLOW IN ARKANSAS...WITH A COLD FRONT DRIVEN INTO
THE STATE FROM MISSOURI.

FOR NOW...TRENDED TEMPERATURES TOWARD NORMAL...BUT MAY ACTUALLY HAVE
SOME BELOW NORMAL READINGS IN NORTHERN/EASTERN ARKANSAS BEHIND THE
FRONT. ALSO...BETTER CHANCES FOR RAIN ARE EXPECTED...WITH SCATTERED
SHOWERS AND THUNDERSTORMS IN THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     96  78 102  80 /  30  20  20  20
CAMDEN AR        106  80 105  79 /  20  10  10  10
HARRISON AR       97  75 100  77 /  30  20  20  20
HOT SPRINGS AR   103  79 103  79 /  20  10  10  10
LITTLE ROCK   AR 104  80 104  80 /  30  20  10  10
MONTICELLO AR    105  80 103  79 /  20  20  10  10
MOUNT IDA AR     103  78 104  78 /  20  10  10  10
MOUNTAIN HOME AR  96  76 100  78 /  30  20  20  20
NEWPORT AR        95  77 101  80 /  30  20  20  20
PINE BLUFF AR    104  80 103  80 /  20  20  10  10
RUSSELLVILLE AR  104  79 104  80 /  20  20  20  20
SEARCY AR        100  78 102  80 /  30  20  20  20
STUTTGART AR     102  78 102  79 /  30  20  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...62 / LONG TERM...46
Hazardous weather outlook, Aug 5, 4:00 AM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI AUG 5 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI AUG 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL REMAIN DOMINANT IN
ARKANSAS TODAY. THE HIGH WILL BRING VERY HOT CONDITIONS TO THE
STATE. TEMPERATURES WILL MOSTLY RANGE FROM THE MID 90S IN THE
NORTHEAST TO 105 TO 110 DEGREES IN THE SOUTHWEST. THESE READINGS
COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE DANGEROUS HEAT INDEX
VALUES FROM 105 TO 115 DEGREES.

A HEAT ADVISORY REMAINS IN EFFECT TODAY. PEOPLE NEED TO TAKE THE
HEAT SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE
UNITED STATES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...MAINLY IN
NORTHERN AND EASTERN SECTIONS OF THE STATE. A FEW STORMS COULD
BECOME SEVERE...WITH DAMAGING WIND GUSTS THE MAIN CONCERN. GUSTS
COULD EXCEED 70 MPH...WHICH IS STRONG ENOUGH TO DOWN TREES AND POWER
LINES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

IT APPEARS HIGH PRESSURE WILL MOVE SLOWLY TOWARD THE SOUTHWEST
UNITED STATES IN THE COMING DAYS. THIS WILL CREATE A NORTHWEST WIND
FLOW ALOFT...WHICH WILL DRIVE A COLD FRONT INTO THE REGION BY MONDAY
OR TUESDAY. THE FRONT WILL LIKELY STALL.

PRECEDING THE FRONT...IT WILL REMAIN HOT THROUGH THE WEEKEND...WITH
ABOVE NORMAL TEMPERATURES IN THE FORECAST AND HEAT INDEX VALUES OVER
105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS
THROUGH SUNDAY.

ONCE THE FRONT ARRIVES EARLY NEXT WEEK...IT WILL NOT BE QUITE SO
HOT. TEMPERATURES WILL BE CLOSER TO NORMAL...ESPECIALLY IN NORTHERN
AND EASTERN SECTIONS OF THE STATE AWAY FROM HIGH PRESSURE.

SURROUNDING THE FRONT...THERE WILL BE SCATTERED SHOWERS AND
THUNDERSTORMS. CHANCES FOR RAIN WILL BE HIGHEST IN THE NORTH AND
EAST...OR IN AREAS NORTH OF THE FRONT. SOME STORMS COULD BE
SEVERE...WITH DAMAGING WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46

In the hours before

Special weather statement, Aug 4, 11:53 PM CST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1253 AM CDT FRI AUG 5 2011

ARZ021-050625-
JOHNSON AR-
1253 AM CDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 130 AM
CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WOODLAND...OR 7 MILES NORTHWEST OF
CLARKSVILLE...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CLARKSVILLE...        WOODLAND...           LUDWIG LAKE...
  LAMAR...              KNOXVILLE...          HORSEHEAD LAKE...
  HOLMAN...             OZONE...              LUTHERVILLE...
  HILLCREST...          HARMONY...            CATALPA...
  WOODS MTN...          TURKEY MTN...         RED LICK MTN...
  MCCRAKEN HILLS...     MAC WOOD MTN...       KATIE KNOB...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 57 AND 68.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3569 9355 3560 9322 3547 9328 3547 9330
      3544 9330 3536 9334 3555 9364
TIME...MOT...LOC 0553Z 298DEG 12KT 3555 9352

62

The radar

The Little Rock radar (KLZK), 141 km away, was scanning. The volume nearest the first event began at 10:58 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind, 5 hail, 4 lightning. Local standard time, as filed.

Lightning, Izard

When
August 5, 4:58 AM CST
Where
Izard County, Melbourne
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
36.070, -91.920

Lightning struck a tree in Melbourne, causing it to catch fire. After the fire was extinguished, it was discovered that there was also a leak in a 1.5 inch natural gas line. The gas company responded to repair the leak.

Thunderstorm Wind, Marion

When
August 6, 8:00 PM CST
Where
Marion County, Fairview
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
36.330, -92.600

A severe thunderstorm blew trees down.

Thunderstorm Wind, Pulaski

When
August 7, 12:46 PM CST
Where
Pulaski County, 0.25 mi WSW of (Lit)little Rock Ada
Measured
67 kt (77 mph) measured gust
Property damage
$500,000
Reported by
ASOS
Coordinates
34.729, -92.234

A wind gust of 77 mph was measured by ASOS (Automated Surface Observing System) at Adams Field. This is the second-highest wind ever recorded on a weather observation at the airport. Low-level wind shear (LLWAS) equipment owned by the Federal Aviation Administration measured a wind gust of 92 mph. ASOS' anemometer is at a height of 33 feet, while the LLWAS' anemometer is at a height of approximately 100 feet. Two small planes parked at the airport were flipped upside-down by the wind. A third light plane was shoved into a fourth aircraft. Many power lines were blown down, especially in areas southwest and south of the airport. Approximately 8,000 electric customers lost power. In the Gillam Park and Granite Mountain neighborhoods just southwest of the airport, power poles and trees were blown down. Some of the trees landed on houses. During a heat wave, some houses were without power for two days.

Thunderstorm Wind, Saline

When
August 7, 12:48 PM CST
Where
Saline County, 1.64 mi W of Collegeville
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
34.626, -92.498

A large tree limb fell on a car traveling on Arkansas 5 in Bryant, damaging the car.

Thunderstorm Wind, Saline

When
August 7, 1:26 PM CST
Where
Saline County, Benton
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
34.570, -92.580

A few large trees were blown down. Mailboxes were blown over.

Hail, Lonoke

When
August 7, 1:30 PM CST
Where
Lonoke County, Furlow
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
34.830, -91.980

Thunderstorm Wind, Lonoke

When
August 7, 1:30 PM CST
Where
Lonoke County, Furlow
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.830, -91.980

Winds were estimated at 65 mph in Furlow.

Hail, Saline

When
August 7, 1:37 PM CST
Where
Saline County, Benton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.570, -92.580

Thunderstorm Wind, Saline

When
August 7, 1:40 PM CST
Where
Saline County, Benton
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
Trained Spotter
Coordinates
34.570, -92.580

Trees and power lines were blown down.

Hail, White

When
August 7, 3:33 PM CST
Where
White County, 1.46 mi S of Russell
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
35.349, -91.515

Golf ball size hail fell in the area around Russell.

Thunderstorm Wind, Cleveland

When
August 7, 3:50 PM CST
Where
Cleveland County, 3.08 mi SSW of Pansy
Measured
52 kt (60 mph) estimated gust
Property damage
$75,000
Reported by
Public
Coordinates
33.777, -92.013

A barn and a shop building were badly damaged.

Thunderstorm Wind, Montgomery

When
August 7, 5:20 PM CST
Where
Montgomery County, Oden
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
34.620, -93.770

Trees were blown down and trampolines were blown up into trees.

Thunderstorm Wind, Izard

When
August 7, 5:35 PM CST
Where
Izard County, Melbourne
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.070, -91.920

Two trees and a power line were blown down.

Thunderstorm Wind, Clark

When
August 7, 6:30 PM CST
Where
Clark County, Amity
Measured
61 kt (70 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
34.270, -93.450

Much of the roofs were blown off two chicken houses. A number of trees were blown down, with one of the tree falling on the porch of a house. Outbuildings were blown over.

Lightning, Pulaski

When
August 8, 1:12 PM CST
Where
Pulaski County, 0.76 mi SSE of (Ork)no Little Rock Arpt
Property damage
$75,000
Reported by
Newspaper
Coordinates
34.820, -92.245

A house on Osage Dr. in the Indian Hills subdivision of North Little Rock was struck by lightning. The resulting fire caused considerable damage to the house.

Thunderstorm Wind, White

When
August 8, 2:17 PM CST
Where
White County, Beebe
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
35.070, -91.900

A couple of power poles were snapped.

Thunderstorm Wind, White

When
August 8, 2:50 PM CST
Where
White County, Higginson
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
35.200, -91.720

Large trees were blown down.

Thunderstorm Wind, White

When
August 8, 2:50 PM CST
Where
White County, Kensett
Measured
52 kt (60 mph) estimated gust
Property damage
$7,000
Reported by
Law Enforcement
Coordinates
35.230, -91.670

Large trees were blown down.

Thunderstorm Wind, Newton

When
August 8, 3:32 PM CST
Where
Newton County, Deer
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
COOP Observer
Coordinates
35.830, -93.220

Large tree limbs were blown down.

Thunderstorm Wind, Van Buren

When
August 8, 4:50 PM CST
Where
Van Buren County, Walnut Grove
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
35.550, -92.570

Large limbs were blown down.

Hail, Pulaski

When
August 8, 5:57 PM CST
Where
Pulaski County, 2.06 mi N of Cammack
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
34.809, -92.356

Quarter size hail was reported near Interstate 430 and Crystal Hill Rd.

Lightning, Pulaski

When
August 8, 6:10 PM CST
Where
Pulaski County, 0.81 mi W of Amboy
Property damage
$130,000
Reported by
Fire Department/Rescue
Coordinates
34.798, -92.294

Lightning struck a house on West Dr. in the Amboy neighborhood of North Little Rock, setting it on fire. The house was badly damaged and a car in the garage was destroyed.

Thunderstorm Wind, Lonoke

When
August 8, 6:10 PM CST
Where
Lonoke County, 0.89 mi SW of Mountain Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
35.020, -92.080

An off-duty military forecaster estimated winds at 60 mph.

Lightning, Pulaski

When
August 8, 6:25 PM CST
Where
Pulaski County, 1.11 mi NNW of North Little Rock
Injuries
0 direct, 1 indirect
Property damage
$175,000
Reported by
Newspaper
Coordinates
34.785, -92.258

Lightning struck a house on East C Ave. in the Park Hill neighborhood of North Little Rock, setting it on fire. The house was badly damaged. A firefighter was injured battling the blaze.

Thunderstorm Wind, Lonoke

When
August 8, 6:50 PM CST
Where
Lonoke County, Carlisle
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
34.780, -91.750

Winds were estimated at 70 mph.

Thunderstorm Wind, Prairie

When
August 8, 6:52 PM CST
Where
Prairie County, Hazen
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
34.780, -91.570

Thunderstorm winds blew trees down.

Thunderstorm Wind, Prairie

When
August 8, 7:00 PM CST
Where
Prairie County, De Valls Bluff
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
34.780, -91.450

Thunderstorm winds blew trees down.

Thunderstorm Wind, Monroe

When
August 8, 7:15 PM CST
Where
Monroe County, Clarendon
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
34.680, -91.300

Power lines were blown down in Clarendon.

Hail, Monroe

When
August 8, 7:20 PM CST
Where
Monroe County, Brinkley
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
34.880, -91.180

Thunderstorm Wind, Monroe

When
August 8, 7:30 PM CST
Where
Monroe County, Holly Grove
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
34.600, -91.200

Thunderstorm winds blew power lines down.

Thunderstorm Wind, Monroe

When
August 8, 7:43 PM CST
Where
Monroe County, 2.75 mi W of Smale
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
34.718, -91.148

A tree was blown down.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2011Every state in 2011This day in weather historyWarnings in Arkansas, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 320041, 320032, 320033, 320035, 320395, 320039, 320040, 320036, 320037, 320396, 321458, 320400, 321508, 320397, 321460, 321464, 321465, 321466, 321467, 321470, 321471, 320391, 321475, 320392, 321476, 321482, 321484, 321487, 321488, 321491, 321493.